# SDR UALA2011010300020

- Difficulty date: January 2, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 37,962 hours, 8,318 cycles
- Engine: Pwa PW4084
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W74001
- Part serial: 185
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT 1L WINDOW DELAMINATED TOP EDGE 3 IN X 14 IN VISION IS AFFECTED. ACTUAL MEASUREMENTS 3.25IN IN WIDTH, 12IN IN LENGTH. WITHIN LIMITS. NOT TO EXCEED 3.5 IN WIDTH.  REPLACED NR 1L FLIGHT DECK WINDOW IAW MM.
